Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Spotting for several months, have mid-cycle heavy bleeding with lightheadedness after starting pills. Serious?

I have had problems with spotting for the last several months, and went to my doctor about it a few weeks ago. They said I had a bacterial infection , gave me meds for it and put me on the pill to help regulate things. I started the pill at the start of my period (which lasted 8 days) and now I m bleeding again (one week later) but this time it s bright red blood and I am lightheaded. Is this something I need to go to the ER for, or can it wait until tomorrow to see the gynecologist? I don t have insurance and don t want any extra costs, but I also don t want to ignore something if its serious.
Asked On : Thu, 25 Oct 2012
Answers:  0 Views:  142 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor